pregnant? plan b? bleeding?

I had sex on my last day of my period, we used a condom and he came in me with a condom on , but he got a little paranoid and wanted to buy a plan b pill just incase , literally like 30 minutes or an hour after sex i took it. 3 days later i start bleeding again , it was dark blood not really heavy, but as the days go buy it’s heavier and red ? what is going on ? is it my period? the plan b pill? or am i pregnant? i’ve been bleeding for 4 days . i need some advice please .

8 Answers

Relevance
  • Edna
    Lv 7
    5 months ago

    Your bleeding is an after-effect of Plan B - especially from taking it when you didn't need to do so.

  • 5 months ago

    Common side effects of Plan B include:

    nausea,

    vomiting,

    abdominal or stomach pain,

    tiredness,

    dizziness,

    changes in menstrual periods,

    breast pain or tenderness,

    diarrhea, or

    headache.

  • Anonymous
    5 months ago

    You can't bleed for four days and be pregnant. Your body is shedding anything and everything that would have protected a fetus.

    You are having a bad reaction to Plan B.

  • 5 months ago

    There was no need for Plan B.

    You flooded your body with hormones. Your system is confused.

    Bleeding is never a sign of pregnancy.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Byrd
    Lv 7
    5 months ago

    Are you really that stupid?

    • Jingles
      Lv 7
      5 months agoReport

      I am not the moron that not only took an unnecessary plan b that clearly doesn't know how it works. Let me repeat: are you really that stupid?

  • poldi2
    Lv 7
    5 months ago

    Go see a doctor to find out.

  • 5 months ago

    I don't think you're pregnant however I suggest you go to the doctors.

  • 5 months ago

    Welcome to the world of plan b and high doses of birth control medications.

Still have questions? Get answers by asking now.